Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Itchy Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv/itchy skin

I'm hiv positive since 1996 I've been having problems w/my skin for over 10 years a very strong rash on several parts of my body specially on my legs thigs and butt is there amedication for it
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin problems with itching are very common in the general population and even more common in HIV+ persons. There are many possible causes with common ones including seborrhea, ezcema, eosinophilic folliculitis, fungal infection, Read more »

HIV/itchy skin

Hi,I'm experiencing itchiness from bumps all over my body. One dermatologist described them as... Read more »

Can itchy skin be the only symptom of HIV?

I suffer from itchy skin and I'm worried it might be a cancer. Going through your site/forum, I... Read more »
Articles
Test Positive Aware Network

Rescriptor

...effects and toxicity: Most common side effects include headache, nausea, vomiting, diarrhea, fatigue, elevated liver enzymes, and itchy skin or rash. A serious side effect of the NNRTI class is rash, which can be life-threatening. Most rashes... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

... What Is DNCB? What Are the Benefits of DNCB? Why Did People With HIV Use DNCB? How Was DNCB Used? What Are the Side Effects? How Does DNCB Interact With Other Therapies? How Do We Know Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...T-20, is a type of medicine called a fusion inhibitor. Fusion inhibitors work by blocking HIV from entering human cells. HIV/AIDS-Related Uses Enfuvirtide was approved by the FDA on March 13, 2003, for use with other anti-HIV drugs in the... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »

Dry itchy skin

Posted by Anonymous, 1 Reply
...Hey guys, Ive been a lot of people worried about there symptoms and they include dry itchy skin. Is this a symptom of HIV? Does it happen early or later on? I dont remember this being a symptom. reason asking is ive had very Read more »

Itchy skin

Posted by Anonymous, 2 Replies
...Hi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks. Read more »

Can I let go now???

Posted by kitten1970, 2 Replies
...seeing a therapist for that... In the meantime, I am still having stomach problems and has been diagnosed with IBS... And now dry itchy skin. By the way, my tongue is not looking as white as before, it is slowly returning to normal tongue colour.... Read more »